Alert archive / Mississippi / Areal Flood Warnings in 2021

Areal Flood Warning 13, NWS Jackson, MS

August 30, 2021Clarke County, Lauderdale County, Mississippi

NWS Jackson, MS issued this areal flood warning at Aug 30, 2021, 8:26 PM CDT for Clarke County, Lauderdale County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2021, 8:26 PM CDT (01:26 UTC)
Expired
Aug 30, 2021, 11:15 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Clarke County, MS, Lauderdale County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 119 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2021-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2021-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

430 
WGUS44 KJAN 310126
FLWJAN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jackson MS
826 PM CDT Mon Aug 30 2021

MSC023-075-310415-
/O.NEW.KJAN.FA.W.0013.210831T0126Z-210831T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clarke MS-Lauderdale MS-
826 PM CDT Mon Aug 30 2021

The National Weather Service in Jackson has issued a

* Flood Warning for...
  Clarke County in east central Mississippi...
  Lauderdale County in east central Mississippi...

* Until 1115 PM CDT.

* At 826 PM CDT, Local emergency management reported flooding in the 
  warned area due to 4 to 7 inches of rain of rain that fell 
  recently.

* Some locations that will experience flooding include...
  Lauderdale, Meridian, Quitman, Meridian Station, Marion, 
  Stonewall, Sable, Zero, Middleton, Savoy, Increase, Sykes, Snell, 
  Nellieburg, Meehan, Alamucha, Toomsuba, De Soto, Suqualena and 
  Crandall.

Additional light to moderate rain is expected but will not cause 
additional flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should be especially cautious as high water may remain on 
roadways, and some roads and bridges could be washed out. Turn 
around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3258 8891 3258 8839 3189 8847 3183 8891

$$

EC

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this areal flood warning went out at Aug 30, 7:25 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Aug 30, 7:25 PM CDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Jackson MS
725 PM CDT Mon Aug 30 2021

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
Very poor aviation weather continues with widespread IFR
restrictions due to low ceilings and reduced vsby and continued
-RA/SHRA. Expect the rainfall to diminish with time, but ceilings
 will lower and remain IFR to possibly LIFR through early morning.
 We'll see ceilings improve gradually Tuesday with VFR conditions
 anticipated by mid/late aftn. /EC/

&&

.DISCUSSION...

This Afternoon through Tomorrow:

The biggest change for this forecast issuance, is to cancel the
remaining Tropical Storm Warnings for Ida. Ida has continued to
weaken this afternoon and is now downgraded to a Tropical
Depression. Its circulation recently crossed over Jackson, MS, and
the latest forecast has it continuing to weaken as it gets picked
up in the westerlies through tonight. Until then, TD Ida will
continue to pose some threat for flash flooding where bands of
heavier rain persist. Have gradually trimmed back the Flash Flood
Watch as well as outlooked areas in the Hazardous Weather Outlook
text and graphics. Gradient winds around the weakening circulation
will also pose a limited wind threat into this evening, so a Wind
Advisory has been added for far southeast Arkansas and northern
and central portions of Mississippi until 10 p.m. Some gusts up to
around 40 mph are possible in those areas. With water logged
ground in some areas, this could still lead to some downed trees
and spotty power outages. By tomorrow, most impacts should be
north and east of the area, although some lingering moisture in
its wake will see some chance for showers or storms in mainly
eastern Mississippi. /NF/

Tuesday night into Wednesday:

As the remnants of Ida continue to pull away northeastward into
the Appalachians, a trailing mid/upper wave and a continuing
stream of rich moisture will still support scattered diurnal
convection into Wednesday, mainly south of I-20.

Thursday through next Monday: Change is on the horizon as southerly
flow on the back side of Ida's circulation helps push a cold front
through the region late Wednesday into early Thursday. In its wake,
a noticeably drier airmass will visit the area Thursday through the
weekend, with milder daytime temps and low temps well into the 60s
(and perhaps getting close to upper 50s in colder pockets Friday and
Saturday morning?) and no rain in the forecast through this time
frame. By next week, moisture will gradually creep back into the
area with a weakness on the southern periphery of a mid/upper ridge.
This will allow diurnal convection to creep back into the forecast,
with isolated PoPs increasing northward Sunday into Monday. /DL/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       72  86  71  90 /  84  37  11  31
Meridian      71  81  69  88 /  96  59  15  34
Vicksburg     72  89  73  93 /  53  16   8  21
Hattiesburg   73  88  73  90 /  80  34  19  49
Natchez       70  89  72  92 /  32  17  13  36
Greenville    72  88  70  89 /  76  19   3   9
Greenwood     71  84  69  89 /  92  42   5  13

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 7 AM CDT Tuesday for MSZ025>033-035>039-
     042>046-049>052-056>058.

     Wind Advisory until 10 PM CDT this evening for MSZ018-019-
     025>039.

LA...None.
AR...Wind Advisory until 10 PM CDT this evening for ARZ075.

&&
Hazardous weather outlook, Aug 30, 4:16 PM CDT, 4 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
416 PM CDT Mon Aug 30 2021

ARZ074-LAZ007>009-015-016-023>026-MSZ040-041-047-053-059>062-
312130-
Ashley-Morehouse-West Carroll-East Carroll-Richland-Madison LA-
Franklin LA-Catahoula-Tensas-Concordia-Issaquena-Sharkey-Warren-
Claiborne-Jefferson-Adams-Franklin MS-Lincoln-
416 PM CDT Mon Aug 30 2021

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, south central Mississippi,
southwest Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Tuesday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.

ARZ075-MSZ018-019-034-312130-
Chicot-Bolivar-Sunflower-Washington-
416 PM CDT Mon Aug 30 2021

This hazardous weather outlook is for portions of southeast
Arkansas, and northwest Mississippi.

.DAY ONE...Tonight and Tuesday

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight

As Tropical Depression Ida moves through the region, weak trees
and limbs may break and fall due to sustained winds up to 25 mph
and wind gusts up to around 40 mph. High profile vehicles could
also be affected.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.

MSZ029-032-037-312130-
Webster-Choctaw-Attala-
416 PM CDT Mon Aug 30 2021

This hazardous weather outlook is for portions of central
Mississippi, and north central Mississippi.

.DAY ONE...Tonight and Tuesday

FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight

Areas of flash flooding are possible through tonight due to bands
of heavy rainfall associated with Tropical Depression Ida.

(https://www.weather.gov/images/jan/graphicast/2.png)

As Tropical Depression Ida moves through the region, weak trees
and limbs may break and fall due to sustained winds up to 25 mph
and wind gusts up to around 40 mph. High profile vehicles could
also be affected.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.

MSZ025>028-035-036-312130-
Leflore-Grenada-Carroll-Montgomery-Humphreys-Holmes-
416 PM CDT Mon Aug 30 2021

This hazardous weather outlook is for portions of central
Mississippi, and north central Mississippi.

.DAY ONE...Tonight and Tuesday

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight

Localized flash flooding is possible through tonight due to bands
of heavy rainfall associated with Tropical Depression Ida.

(https://www.weather.gov/images/jan/graphicast/2.png)

As Tropical Depression Ida moves through the region, weak trees
and limbs may break and fall due to sustained winds up to 25 mph
and wind gusts up to around 40 mph. High profile vehicles could
also be affected.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.

MSZ030-031-033-038-039-312130-
Clay-Lowndes-Oktibbeha-Winston-Noxubee-
416 PM CDT Mon Aug 30 2021

This hazardous weather outlook is for portions of east central
Mississippi, and northeast Mississippi.

.DAY ONE...Tonight and Tuesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight

As Tropical Depression Ida moves through the region, isolated
tornadoes may be possible in embedded rain bands.

(https://www.weather.gov/images/jan/graphicast/3.png)

Areas of flash flooding are possible through tonight due to bands
of heavy rainfall associated with Tropical Depression Ida.

(https://www.weather.gov/images/jan/graphicast/2.png)

As Tropical Depression Ida moves through the region, weak trees
and limbs may break and fall due to sustained winds up to 25 mph
and wind gusts up to around 40 mph. High profile vehicles could
also be affected.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ042-048-054-055-063>065-072-073-312130-
Yazoo-Hinds-Copiah-Simpson-Lawrence-Jefferson Davis-Covington-
Marion-Lamar-
416 PM CDT Mon Aug 30 2021

This hazardous weather outlook is for portions of central
Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...Tonight and Tuesday

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

Localized flash flooding is possible through tonight due to bands
of heavy rainfall associated with Tropical Depression Ida.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.

MSZ043-044-049-050-056-312130-
Madison MS-Leake-Rankin-Scott-Smith-
416 PM CDT Mon Aug 30 2021

This hazardous weather outlook is for portions of central
Mississippi.

.DAY ONE...Tonight and Tuesday

FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

Areas of flash flooding are possible through tonight due to bands
of heavy rainfall associated with Tropical Depression Ida.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.

MSZ045-046-051-052-057-058-312130-
Neshoba-Kemper-Newton-Lauderdale-Jasper-Clarke-
416 PM CDT Mon Aug 30 2021

This hazardous weather outlook is for portions of east central
Mississippi.

.DAY ONE...Tonight and Tuesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

As Tropical Depression Ida moves through the region, isolated
tornadoes may be possible in embedded rain bands.

(https://www.weather.gov/images/jan/graphicast/3.png)

Areas of flash flooding are possible through tonight due to bands
of heavy rainfall associated with Tropical Depression Ida.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ066-074-312130-
Jones-Forrest-
416 PM CDT Mon Aug 30 2021

This hazardous weather outlook is for portions of southeast
Mississippi.

.DAY ONE...Tonight and Tuesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

As Tropical Depression Ida moves through the region, isolated
tornadoes may be possible in embedded rain bands.

(https://www.weather.gov/images/jan/graphicast/3.png)

Localized flash flooding is possible through tonight due to bands
of heavy rainfall associated with Tropical Depression Ida.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

NF

&&

...HAZARD LEGEND...

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Aug 30, 5:09 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
509 PM CDT MON AUG 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     NON-TSTM WND DMG 2 ENE LONGVIEW          33.42N 88.90W
08/30/2021                   OKTIBBEHA          MS   PUBLIC

            POWER LINE DOWNED ON MS HWY 12.

&&

DL
Local storm report, Aug 30, 5:14 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
514 PM CDT MON AUG 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 AM     TROPICAL STORM   PORT GIBSON             31.96N 90.98W
08/30/2021                   CLAIBORNE          MS   PUBLIC

            SOCIAL MEDIA REPORT OF TREES AND POWER LINES
            DOWN IN THE PORT GIBSON AREA.

&&

TW
Local storm report, Aug 30, 5:21 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
521 PM CDT MON AUG 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     NON-TSTM WND DMG DERMOTT                 33.52N 91.44W
08/30/2021                   CHICOT             AR   BROADCAST MEDIA

            LARGE TREE BRANCHES SNAPPED NEAR GREENBURG
            STREET.

&&

AJ
Local storm report, Aug 30, 5:30 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
530 PM CDT MON AUG 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     FLASH FLOOD      1 SW QUITMAN            32.03N 88.73W
08/30/2021                   CLARKE             MS   BROADCAST MEDIA

            BROAD AREA FLOODING ALONG HIGHWAY
            145/ARCHUSA DRIVE.

&&

AJ
Local storm report, Aug 30, 5:47 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
547 PM CDT MON AUG 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 AM     TROPICAL STORM   10 NW KINGS             32.49N 90.98W
08/30/2021                   WARREN             MS   PUBLIC

            SOCIAL MEDIA REPORT OF POWER LINES DOWN IN
            THE EAGLE LAKE AREA.

&&

TW
Local storm report, Aug 30, 6:56 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
656 PM CDT MON AUG 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      2 N MARION              32.46N 88.65W
08/30/2021                   LAUDERDALE         MS   EMERGENCY MNGR

            NUMEROUS HOMES FLOODED IN VAN ZYVERDEN
            COMMUNITY.

&&

AJ

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 7:03 PM CDTFlash Flood WarningJANClay, Lowndes, Noxubee2 hr
Aug 30, 9:24 PM CDTRiver Flood WarningJANSimpson40 hr

Nearby

Areal Flood Warnings in Mississippi, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.